You are almost there. I don't know how much you were doing, but I was at a minimal dose and mine stopped on the 3rd day. If there is anyway possible for you to get a muscle relaxer that would help. Maybe some Simply Sleep by Tylenol. Good luck and don't give up.
you are not alone! i too am on day 2 of withdrawls... lastnight was horrible, couldnt stop sweating or moving my damn legs and feet! I have just been taking benadryl but that dosent seem to help much. Goodluck
I used distraction such as watching tv while laying on the couch. I would drift off for a while and get some rest. When I layed in bed it made it unbearably obvious that I was unable to be still. Took about a week but its gradual.
Hang in there. By day 4 or 5 the horrible leg and arm thing left for me. I stretched a lot....as much as I could and then it seemed to release a little of the leg and arm tightening. Also, try rubbing your legs and then your arms for a while and then when you stop it seems to help a little. Getting your mind off of it will help too. Try not to lay in bed and think about it....if you are not sleeping at least try to read or watch tv. I am on day 21 and it seems like yesterday that I was where you are. You will get there and it will get so much easier. Day 5 for me was the turn around! You are almost there and give yourself a pat on the back because NONE of this is easy!!
I have had the same problem going on 6 yrs now, never knew how bad it actually was till my husband decided one night to video tape me in my sleep, I was astonished, finally found out why I felt like I ran a marathon every night, when I showed it to mt DR she put me on requip, it only helps when I sleep and not completely, my husband says I still kick in my sleep just not as fluently or as strongly, but day to day things are terrible, I can't take long trips in the car or go to the movies, and taking a flight is s no-no unless I take a sleeping pill before hand to pass out during the flight. I work where I sit mostly all day and by mid-day I am jumping around like a grasshopper, I have tried all the exercises, the teas before bed, the water exercises and none work, unless I am heavily medicated along with the requip the legs are running while I am standing still
It was the worst part for me also. Go to walmart and look in the vitamin section for HYLAND RESTFULL LEGS. The tablets disolve under your tongue and work quiet good for me. I strongly STRONGLY suggest it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.